| Model Number |
MMT-551PNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Device had intermittent buttons response due to flattened (creased) act button dome switch.No unlocked j2/lcd keypad connector noted.However, device passed self-test, rewind test and displacement test.No rewind anomaly noted during testing.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown.The customer reported that the button was sticking pump was skipping after hitting the button.It was reported that the insulin pump was either over responding or not responding at all and pump rewind had slowed down.The insulin pump will not be returned for analysis.